Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

More on the connectivity of convex sets


Author: D. S. Bridges
Journal: Proc. Amer. Math. Soc. 68 (1978), 214-216
MSC: Primary 03F65; Secondary 46B05
MathSciNet review: 480195
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note, written from a constructive viewpoint, shows how Mandelker's results on connectivity of compact intervals [3] extend to open balls in Banach space, and complete, convex subsets of arbitrary normed spaces. This is achieved by proving the equivalence of Mandelker's notion of connectivity with one of those discussed in [2].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03F65, 46B05

Retrieve articles in all journals with MSC: 03F65, 46B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0480195-2
PII: S 0002-9939(1978)0480195-2
Keywords: Convex, connected, constructive
Article copyright: © Copyright 1978 American Mathematical Society